# SDR HNAA0500009

- Difficulty date: February 8, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 50,938 hours, 58,475 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 51608003
- Part serial: 95059
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AC BUSS, TRU STALL WARN, ELEVATOR HORN HTR IN FLT.  REMOVED AND REPLACED NR 2 AC GND RUN.  OPS CK GOOD.  LEFT VARIABLE AC BUS ZERO VOLTS AND LOADS.  REMOVED AND REPLACED GCU AND CURRENT LIMITER.  REMOVED AND REPLACED R AC GCU AND CURRENT LIMITER.
